# SDR CA090806002

- Difficulty date: August 6, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 552 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Position Light
- Part time: 975 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSITION LIGHT FOUND UNSERVICEABLE. TROUBLESHOOTING REVEALED BROKEN WIRE TOUCHING GROUND.  POSITION LIGHT SYS BREAKER DID NOT FUNCTION. POSITION LIGHT SWITCH NO LONGER SERVICEABLE.
